%0 Journal Article
	%A F. Soleymani and  M. Sharifi
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 31, 2009
	%T A New Derivative-Free Quasi-Secant Algorithm For Solving Non-Linear Equations
	%U https://publications.waset.org/pdf/6004
	%V 31
	%X Most of the nonlinear equation solvers do not converge always or they use the derivatives of the function to approximate the
root of such equations. Here, we give a derivative-free algorithm that guarantees the convergence. The proposed two-step method, which
is to some extent like the secant method, is accompanied with some
numerical examples. The illustrative instances manifest that the rate of convergence in proposed algorithm is more than the quadratically
iterative schemes.
	%P 554 - 556